A finite deformation brick element with inhomogeneous mode enhancement

authored by
D. S. Mueller-Hoeppe, Stefan Löhnert, Peter Wriggers
Organisation(s)
Institute of Continuum Mechanics
Type
Article
Journal
International Journal for Numerical Methods in Engineering
Volume
78
Pages
1164-1187
No. of pages
24
ISSN
0029-5981
Publication date
23.12.2008
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Numerical Analysis, Engineering(all), Applied Mathematics
Electronic version(s)
https://doi.org/10.1002/nme.2523 (Access: Unknown)